Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can a tetanus shot affect menstrual cycles ?

i am a lady, i will be 32 years old in july 2011. 29th of december 2010 i took an anti tetanus injection. And i was expecting my monthly period 13th of january 2011 and it is 2oth of january and it has not started. thus my question, does anti tetanus injection affect menstral cycle?
Asked On : Thu, 20 Jan 2011
Answers:  1 Views:  956
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Welcome to healthcaremagic forum.
Anti tetanus injection cannot affect you period duration or blood flow even.
Please check yourself for pregnancy using preg card. If negative, you might need hormonal treatment to restore your cycles normally.
Dr. Rakhi Tayal
Answered: Fri, 21 Jan 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor